You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1968-1969/15/3
A theorem on sets of polynomials over a finite field
Download
PDF
- A theorem on sets of polynomials over a finite field
Article
Original scientific text
Title
A theorem on sets of polynomials over a finite field
Authors
L. Carlitz
1
Affiliations
Durham, North Carolina, USA
Acta Arithmetica
1968-1969/15/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
267-268
Main language of publication
English
Published
1969
Exact and natural sciences
mathematics